Advanced search
Start date

Loops de Moufang Loops and related groups

Grant number: 17/14489-2
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: October 15, 2017 - April 14, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Andrei Zavarnitsine
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM


By definition a loop M is a Moufang loop if it satisfies an identity (xy)(zx)=(x(yz))x.The Project is dedicate to study of (finite) Moufang loops and its connnection with group with triality.In particular, we plan to work over the following problems:1. Let L be a finite Moufang p-loop L with p >3 be generated by a set X. If (x; y; z) =1 for all x; y; z from X. Then does it imply that L is associative?2. Let M be a Moufang loop and G be the corresponding (minimal) group withtrialty.What means in the term of G the fact: the loop M is isomorphic to all its isotops?3.We describe yet the extentions of Moufang loops with cyclic groups of order prime with 6. We plan to extend this result for other cyclic groups.For solve those problem it is importent to prove (in positive sense) the following problem:Is it true that every pseudoautomorphism of a Moufang loop is the product ofan inner pseudoautomorphism and an automorphism? (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GRISHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI, V. Moufang loops with nonnormal commutative centre. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v. 170, n. 3, p. 6-pg., . (17/14489-2)

Please report errors in scientific publications list using this form.